Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Limit distributions of the minimax of independent identically distributed random variables
HTML articles powered by AMS MathViewer

by Herman Chernoff and Henry Teicher PDF
Trans. Amer. Math. Soc. 116 (1965), 474-491 Request permission

Abstract:

The class of limiting distributions of the normalized minimax (or maximin) of independent identically distributed random variables is obtained and the domains of attraction of the three limiting types are characterized. Asymptotic independence of the minimax and maximin is also demonstrated.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30
  • Retrieve articles in all journals with MSC: 60.30
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 116 (1965), 474-491
  • MSC: Primary 60.30
  • DOI: https://doi.org/10.1090/S0002-9947-1965-0185640-3
  • MathSciNet review: 0185640